# SDR 95ZZZX2631

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87GA
- Make and model: Beech 200BEECH
- Aircraft serial: BB87
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rod End
- Part number: MS211518C
- Condition: Failed
- Location: Rud Trim Tab
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT REPORTED A VIBRATION COMING FROM THE TAIL OF THE AIRCRAFT.  THE AIRCRAFT LANDED WITH NO PROBLEMS.  MAINTENANCE PERSONNEL FOUND RUDDER TRIM TAB ROD END AT THE RUDDER TRIM TAB ACTUATOR HAD BROKEN INTO TWO PIECES CAUSING THE TRIM TAB AND RUDDER TO FLUTTER.  PART TOTAL TIME IS UNKNOWN.  AIRCRAFT TOTAL TIME IS 6451.0.
